# SDR SWAA2025061674557

- Difficulty date: May 23, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP LOCATED BS 767 PLUS 5 INCHES BTW STR 25L TO STR 25R WL 156.1 AT AFT CARGO COMPARTMENT 2025-340253<[01] REPLACED STRAP LOCATED ON BS767 MORE 5' BTW STR25L TO STR25R AND WL156.1 AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A7500 SHEET 157 REV. - ; DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS ON SRM B737-700 53-00-53-1A-2  CORROSION MEASURES ARE: L: 41.650' W: 1.041' REPLACED STRAP LOCATED ON BS767 MORE 5' BTW STR25L TO STR25R AND WL156.1 AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A7500 SHEET 157 REV. - ; DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS ON SRM B737-700 53-00-53-1A-2  CORROSION MEASURES ARE: L: 41.650' W: 1.041'.
